# SDR SWAA2021031554264

- Difficulty date: March 10, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 50,980 hours, 34,143 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR SLIDE GIRT HANGING LOW. / INSTALLED AFT GALLEY DOOR SLIDE PER AMM 25-66-01 AND MT#725-61-06
